Maximum Modulus Sets and Segre Convexity - Archive ouverte HAL Access content directly
Journal Articles Mathematical News / Mathematische Nachrichten Year : 2001

Maximum Modulus Sets and Segre Convexity

Abstract

Let E be a totally real, analytic, n-dimensional manifold, foliated by analytic interpolation submanifolds of codimension 1, in the analytic boundary of a Segre-convex domain in ℂn. Given a canonical defining function of the boundary of Ω in a point 0 of E : Im z1 +R[Re z1, z′, z̄′]=0. If all the odd exponents in the decomposition of R in irreducible factors, at 0,are greater than 1 then R≥0 and E is locally contained in a maximum modulus set.

Dates and versions

hal-03607021 , version 1 (12-03-2022)

Identifiers

Cite

Gérard Cœuré, Pascal Honvault. Maximum Modulus Sets and Segre Convexity. Mathematical News / Mathematische Nachrichten, 2001, 230 (1), pp.37-43. ⟨10.1002/1522-2616(200110)230:1<37::AID-MANA37>3.0.CO;2-L⟩. ⟨hal-03607021⟩
28 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More